# SDR A6WA200840229

- Difficulty date: March 19, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 10,836 hours, 10,020 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN GOT GEAR DISAGREE MESSAGE, RT MLG DID NOT EXTEND.  COMPLIED WITH QRH, ALL THREE GEAR EXTENDED DOWN AND LOCKED AND ALL GREEN.  DURING GEARDOWN SELECTION, HEAVY SIDE WIND GUST.  (M)
